Journal of Symbolic Logic

A Boundedness Theorem In $mathrm{ID}_1 (W)$

Gerhard Jager

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 4 (1986), 942-947.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742232

Mathematical Reviews number (MathSciNet)
MR865920

Zentralblatt MATH identifier
0623.03053

JSTOR
links.jstor.org

Citation

Jager, Gerhard. A Boundedness Theorem In $mathrm{ID}_1 (W)$. J. Symbolic Logic 51 (1986), no. 4, 942--947. https://projecteuclid.org/euclid.jsl/1183742232


Export citation